PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 88--94 (1993)
The quasiasymptotic expansion and the moment expansion of tempered distributions
D. Nikoli\'c-Despotovi\'c and S. Pilipovi\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: We prove that an $f\in A'$, where $A$ is one of spaces $\Cal E$, $\Cal P$, $\Cal O_c$, $\Cal O_m$, or $\Cal K$, has the quasiasymptotic expansions of the first and second kind and that they are equal to the moment expansion of $f$. Also, Abelian-type results for the Stieltjes and the Laplace transforms of tempered distributions are given.
Classification (MSC2000): 46F10, 46F12, 44A15
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts